# SDR DALA2024113011272

- Difficulty date: November 27, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fwd Press Bulkhe
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CRACK ON STIFFENER LOCATED AT FR1 AND -Y 675 AND Z - 169 FORWARD PRESSURE BULKHEAD. CORRECTIVE ACTION: REPLACED STIFFENER PER A319 SRM 51-42-11, SRM 51-72-11. (0681506)
